# SDR CALA2023092002820

- Difficulty date: September 13, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A61373
- Condition: Corroded
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  L-2 DOOR HANDLE PAN HAS LIGHT CORROSION.  TRANSC RIBED FROM HAECO GSO NRC# 9284361. REMOVED LIGHT CORROSION IAW B737-800 SRM 51-10-02. FOUND TO BE O V901058 INSP QC357 UT OF LIMITS IAW B737-800 SRM 57-10-02-1A-3. REMOVED WORN HANDLE PAN REF B737-800 SRM 51-40-02 AND INSTALLED NEW HANDLE PAN REF B737-800 SRM 51-40-02 AND BAC DWG 147A6116 REV D. HAECO GSO MECH
